MathSciNet Relay Station
MathSciNet bibliographic data
MR2111418 14E05 (32H50 37F10)
Bedford, Eric; Kim, Kyounghee On the degree growth of birational mappings in higher dimension. J. Geom. Anal. 14 (2004), no. 4, 567–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement